# SDR 9718996638

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 2330 · Entertainment System
- Part: Elect Box
- Condition: Water Contam
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, SMOKE ACCUMULATED FROM SEAT  87AB.  CREW WAS UNABLE TO LOCATE SOURCE OF SMOKE.  AIRCRAFT DIVERTED TO MSP AND DUMPED FUEL DOWN TO 155K.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LIQUID SPILL ON SEAT ELECTRONICS BOX.  REPLACED SEB.  MAINTENANCE REPLACED THE VIDEO MONITORS AND VEB AS A PRECAUTION, OPERATIONAL  CHECK GOOD.
